# SDR DALA13005515638

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 54,087 hours, 18,569 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 345, RBL 40 FLOORBEAM UPPER TEE FOUND CORROSION IAW CORROSION TASK NR  CP53-222-01I RT.  CORROSION REMOVED IAW SRM 51-10-01. ORIGINAL THK=0.125", MATERIAL REMOVED=0.035", MATERIAL REMAINING=0.090" FOUND OUT OF LIMIT IAW SRM 53-00-51, FIG 101.  REPAIR CARRIED OUT IAW PRI ER/A 510638-14.
